# SDR SCNA20241230405

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 51,096 hours, 2,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Tight
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 755502: 1R GIRT BAR BRACKET ON RIHT SIDE IS TOO TIGHT.  RESOLUTION: ADJUSTED GIRT BAR FLAP NOW CKS OK REF AMM 25-66-00
